RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1999, Volume 224, Pages 130–138 (Mi tm695)  

To the Theory of Many-Person Differential Games

N. L. Grigorenko


Abstract: A linear differential game of a group of pursuers and one evader is considered. Sufficient conditions for the solvability of a problem of pursuit are presented in the case when it is possible to split pursuers into the following three groups of players. For the players of the first, second, and third groups, the dynamic capabilities, respectively, coincide with, exceed, and are less than the dynamic capabilities of the evader. An algorithm for finding a control of pursuing players is described. A method for calculating the guaranteed time of visiting the terminal set from a given initial position is proposed. The results of calculation of a model example are presented.

Full text: PDF file (916 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 224, 115–123

Bibliographic databases:

UDC: 517.977.1
Received in September 1998

Citation: N. L. Grigorenko, “To the Theory of Many-Person Differential Games”, Algebra. Topology. Differential equations and their applications, Collection of papers dedicated to the 90th anniversary of academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 224, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 130–138; Proc. Steklov Inst. Math., 224 (1999), 115–123

Citation in format AMSBIB
\Bibitem{Gri99}
\by N.~L.~Grigorenko
\paper To the Theory of Many-Person Differential Games
\inbook Algebra. Topology. Differential equations and their applications
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 1999
\vol 224
\pages 130--138
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm695}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1721358}
\zmath{https://zbmath.org/?q=an:0978.91012}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 224
\pages 115--123


Linking options:
  • http://mi.mathnet.ru/eng/tm695
  • http://mi.mathnet.ru/eng/tm/v224/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:227
    Full text:68
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019